Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Continuous Stolz extensions and boundary functions

Author: Larry E. Snyder
Journal: Trans. Amer. Math. Soc. 119 (1965), 417-427
MSC: Primary 26.35
MathSciNet review: 0180634
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl and G. Piranian, Boundary functions for functions defined in a disk, Michigan Math. J. 8 (1961), 201-207. MR 0143917 (26:1467)
  • [2] A. Gleyzal, Interval functions, Duke Math. J. 8 (1941), 223-230. MR 0005891 (3:226f)
  • [3] F. Hausdorff, Set theory, New York, Translation of 3rd edition (1937) of Mengenlehre, pp. 288-289.
  • [4] V. Jarnik, Sur les fonctions de la première classe de Baire, Bull. Internat. Acad. Sci. Boheme (1926).
  • [5] G. Lederer, Two theorems on Baire functions in separable metric spaces, Quart. J. Math. Oxford Ser. 11 (1960), 269-274. MR 0140427 (25:3847)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.35

Retrieve articles in all journals with MSC: 26.35

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society